# SDR CALA2025072406877

- Difficulty date: July 23, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 93,241 hours, 13,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT INOP AT OUTSIDE L1 DOOR.  REMOVED AND REPLACED EMERGENCY LIGHT AT OUTSIDE L1 DOOR. REF AMM 33-51-06.
